# SDR FDEA201410293418

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: NEA602227
- Part serial: 000
- Condition: Damaged
- Location: Upper Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CARGO TRACK LBL 8 BS 1248 HAS ONE WORN LOBE.  BLENDED DAMAGE IAW SRM 53-70-00 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 FIG 5 SHT 1.   REMOVED AND REPLACED THE CARGO TRACK IAW SRM 53-70-00.
